Causes Of Swollen Buttocks After Birth Control?
HealthReplies.com good morning I want to ask you why every time I get a injection of my buttocks (sorry if it’s not polite) I experience swelling even though I injected my last KB on 18/8/2019 and until now I still experience swelling. What should I do? The effect of this swelling is that it makes it difficult for me to walk, especially when I sleep, but I feel crushed. Please the solution
Good afternoon, thank you for asking at HealthReplies.com. Swelling of the buttocks is actually a side effect that is quite rare in family planning injections. Side effects that are commonly found in users of family planning injections are usually in the form of acne, weight gain, mood swings and irregular menstruation. So even though you might experience the condition close to a family planning injection, you also need to think about other conditions that are not related at all. Among others are:
Bacterial or viral infections
Certain skin disorders
Insect bite or sting
Hemorrhoids or hemorrhoids
Our advice, if this condition has occurred several times and is still ongoing until now, you should consult your problem with a dermatologist, to find out through direct examination, is there really a swelling that can be triggered by KB injection. The handling you will receive later depends on the results of this inspection.
Meanwhile, the warm swelling compress, may take over-the-counter pain and anti-inflammatory drugs by reading the rules of use listed, keep it clean and make sure it stays dry, do not apply anything without the doctor's advice, and check yourself immediately. So, hopefully answering your question.